| Model Number |
SC-2316-50 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2316500.Model: sc-2316-50.Serial: (b)(6).Batch: 2000017150.
Event or Problem Description
It was reported that patient underwent a spinal cord stimulator lead had impedance.The patient underwent a spinal cord stimulator lead replacement procedure.The patient was doing well post operatively and the explanted device will not be return as it was discarded at the facility.